Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Itching, dehydration, bed sores. had pacemaker and prostrate operation. on doxobid, dexorange, lupidbose medication. Cause for itching ?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
I am having lot of itching may be due to dehydration/bed/pressure sours. This subsided after hospitalization. But after my discharged after implanting pacemaker and prostate operation on 13th inst. The itching continues and therefore I was asked to dis continue Doxobid (200mg) and Dexorange Syp. 10 mg. I continue to use Lupidbose 62.5 mg. 1-0-1, Dytor 10 mg. 1-1-0 and Thyronorm 75 mg. 1-0-0 in the morning. PLEASE ADVISE. I am using Alegra in emergency.
Posted Sat, 28 Apr 2012 in Skin Hair and Nails
Answered by Dr. Praveen Tayal 3 hours later
Thanks for posting your query.
The itching which has not improved after stopping Doxobid and Dexorange might be due to dehydration. The other causes that need to be considered are thyroid disturbances or eczema.
You need to get your thyroid profile done under your physician's guidance.
Meanwhile for relief you can take non-sedating antihistamines after getting them prescribed from your doctor.

Short courses of oral cortisone or steroids taken for short periods (one to three days) might help to settle more severe symptoms. You may take Vitamin C along with the prescribed treatment. Vitamin C is a general anti-allergy supplement.

I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor